American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] David K. Watson and Richard L. Wheeden. Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets. Trans. Amer. Math. Soc. 351 (1999) 4127-4171. MR 1603994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Hans P. Heinig and Sichun Wang. Maximal function estimates of solutions to general dispersive partial differential equations. Trans. Amer. Math. Soc. 351 (1999) 79-108. MR 1458324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Igor E. Verbitsky and Richard L. Wheeden. Weighted norm inequalities for integral operators . Trans. Amer. Math. Soc. 350 (1998) 3371-3391. MR 1443202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Michael Brian Korey. Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998) 2049-2069. MR 1422902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Earl Berkson and T. A. Gillespie. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997) 1169-1189. MR 1407694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Eleonor Harboure, Oscar Salinas and Beatriz Viviani. Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces. Trans. Amer. Math. Soc. 349 (1997) 235-255. MR 1357395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Luis A. Caffarelli and Cristian E. Gutiérrez. Real analysis related to the Monge-Ampère equation. Trans. Amer. Math. Soc. 348 (1996) 1075-1092. MR 1321570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Kathryn E. Hare and Ivo Klemes. On permutations of lacunary intervals . Trans. Amer. Math. Soc. 347 (1995) 4105-4127. MR 1308014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] David Cruz-Uribe and C. J. Neugebauer. The structure of the reverse H\"older classes . Trans. Amer. Math. Soc. 347 (1995) 2941-2960. MR 1308005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Stefano Meda. On the Littlewood-Paley-Stein $g$-function . Trans. Amer. Math. Soc. 347 (1995) 2201-2212. MR 1264824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] P. Auscher and M. J. Carro. Transference for radial multipliers and dimension free estimates . Trans. Amer. Math. Soc. 342 (1994) 575-593. MR 1152319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Steven C. Gadbois and William T. Sledd. Carleson measures on spaces of homogeneous type . Trans. Amer. Math. Soc. 341 (1994) 841-862. MR 1149122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Stephen M. Buckley. Estimates for operator norms on weighted spaces and reverse Jensen inequalities . Trans. Amer. Math. Soc. 340 (1993) 253-272. MR 1124164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Carlos Segovia and José L. Torrea. Higher order commutators for vector-valued Calder\'on-Zygmund operators . Trans. Amer. Math. Soc. 336 (1993) 537-556. MR 1074151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Javier Duoandikoetxea. Weighted norm inequalities for homogeneous singular integrals . Trans. Amer. Math. Soc. 336 (1993) 869-880. MR 1089418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jose Barrionuevo. Estimates for some Kakeya-type maximal operators . Trans. Amer. Math. Soc. 335 (1993) 667-682. MR 1150012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Michael Christ. The strong maximal function on a nilpotent group . Trans. Amer. Math. Soc. 331 (1992) 1-13. MR 1104197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Kenneth F. Andersen. Weighted inequalities for maximal functions associated with general measures . Trans. Amer. Math. Soc. 326 (1991) 907-920. MR 1038012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Miguel A. Ariño and Benjamin Muckenhoupt. Maximal functions on classical Lorentz spaces and Hardy's inequality with weights for nonincreasing functions . Trans. Amer. Math. Soc. 320 (1990) 727-735. MR 989570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia